Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

The cohomology rings of moduli spaces of bundles over Riemann surfaces


Author: Frances Kirwan
Journal: J. Amer. Math. Soc. 5 (1992), 853-906
MSC: Primary 14D20; Secondary 14F25, 14H60, 55N25
MathSciNet review: 1145826
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 14D20, 14F25, 14H60, 55N25

Retrieve articles in all journals with MSC: 14D20, 14F25, 14H60, 55N25


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1992-1145826-8
PII: S 0894-0347(1992)1145826-8
Article copyright: © Copyright 1992 American Mathematical Society